Alert archive / Arkansas / Wind Advisories in 2008
Wind Advisory 2, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Feb 17, 2008, 4:28 AM CST for 16 counties in Arkansas. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2008, 4:28 AM CST (10:28 UTC)
- Expired
- Feb 17, 2008, 10:47 AM CST
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
Counties Baxter County, AR, Cleburne County, AR, Faulkner County, AR, Fulton County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Prairie County, AR, Pulaski County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 86 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 624 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLZK 171028 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 428 AM CST SUN FEB 17 2008 .A RAPIDLY INTENSIFYING STORM SYSTEM WILL MOVE FROM CENTRAL MISSOURI INTO THE GREAT LAKES REGION TODAY. BEHIND THE SYSTEM...STRONG AND GUSTY WEST WINDS WILL BE NOTED...ESPECIALLY THIS AFTERNOON. WINDS WILL BE STRONGEST IN NORTHERN AND EASTERN ARKANSAS...WITH GUSTS OVER 40 MPH. ARZ003>007-012>016-023>025-032>034-044>047-180000- /O.CAN.KLZK.LW.Y.0012.000000T0000Z-080218T0000Z/ /O.NEW.KLZK.WI.Y.0002.080217T1028Z-080218T0000Z/ BAXTER-BOONE-CLEBURNE-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON- LONOKE-MARION-MONROE-NEWTON-PRAIRIE-PULASKI-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF- INCLUDING THE CITIES OF...ASH FLAT...AUGUSTA...BATESVILLE... BEE BRANCH...BEEBE...BRINKLEY...BULL SHOALS...CABOT... CALICO ROCK...CAVE CITY...CLARENDON...CLINTON...CONWAY... COTTON PLANT...DE VALLS BLUFF...DEER...DES ARC...DRASCO... EL PASO...ENGLAND...FAIRFIELD BAY...FLIPPIN...GASSVILLE... GEORGETOWN...GREENBRIER...GREERS FERRY...HARDY...HARRISON... HAZEN...HEBER SPRINGS...HORSESHOE BEND...HUMNOKE...JACKSONVILLE... JASPER...LEAD HILL...LESLIE...LITTLE ROCK...LONOKE... MAMMOTH SPRING...MARSHALL...MAUMELLE...MAYFLOWER...MCCRORY... MELBOURNE...MOUNTAIN HOME...MOUNTAIN VIEW...NEWPORT...NORFORK... NORTH LITTLE ROCK...OIL TROUGH...OMAHA...OXFORD... PLEASANT PLAINS...ROSE BUD...SALEM...SEARCY...SHERWOOD...SUMMIT... SWIFTON...TUCKERMAN...VILONIA...VIOLA...WESTERN GROVE... WRIGHTSVILLE...YELLVILLE 428 AM CST SUN FEB 17 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. GUSTY WEST WINDS ARE EXPECTED TODAY IN THE ADVISORY AREA...WITH WIND SPEEDS BETWEEN 25 AND 35 MPH AND GUSTS OVER 40 MPH AT TIMES. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON. TREES AND POWER LINES MAY BE DOWNED IN SOME AREAS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE EXPECTED AT TIMES. WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATING ON AREA LAKE IS DISCOURAGED. $$ ARZ021-022-030-031-037>043-052>057-062>069-180000- /O.CON.KLZK.LW.Y.0012.000000T0000Z-080218T0000Z/ ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN- MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-SALINE-SCOTT-YELL- INCLUDING THE CITIES OF...ALTHEIMER...AMITY...ARKADELPHIA... ARKANSAS CITY...AVILLA...BAUXITE...BEARDEN...BENTON...BISMARCK... BONNERDALE...BOONEVILLE...BRYANT...CAMDEN...CENTER RIDGE... CHIDESTER...CLARKSVILLE...DANVILLE...DARDANELLE...DE WITT... DONALDSON...DUMAS...FORDYCE...FOURCHE JUNCTION...GILLETT... GLENWOOD...GOULD...GRADY...GRAVELLY...GURDON...HAMPTON... HASKELL...HECTOR...HERMITAGE...HOT SPRINGS... HOT SPRINGS VILLAGE...HOUSTON...HUMPHREY...JESSIEVILLE... KINGSLAND...LACEY...LEOLA...MALVERN...MCGEHEE...MENA... MONTICELLO...MORO BAY...MORRILTON...MOUNT IDA...MOUNT MAGAZINE... MURFREESBORO...NORMAN...OKOLONA...OLA...OZONE...PARIS...PARON... PELSOR...PERRYVILLE...PINE BLUFF...PINE RIDGE...POYEN... PRATTSVILLE...REDFIELD...RISON...ROHWER...RUSSELLVILLE... SHERIDAN...STAR CITY...STEPHENS...STUTTGART...THORNTON... WALDRON...WARREN...WICKES...Y CITY 428 AM CST SUN FEB 17 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. GUSTY WEST WINDS ARE EXPECTED TODAY IN THE ADVISORY AREA...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH AND GUSTS OVER 35 MPH AT TIMES. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ 46
1 follow-up statement
000 WWUS74 KLZK 171647 AAA NPWLZK URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1047 AM CST SUN FEB 17 2008 ...LAKE WIND ADVISORY FOR MUCH OF ARKANSAS UNTIL 7 PM CST... .A STORM SYSTEM WILL MOVE FROM CENTRAL MISSOURI INTO THE GREAT LAKES REGION TODAY. BEHIND THE SYSTEM... STRONG AND GUSTY WEST WINDS WILL BE FOUND...ESPECIALLY THIS AFTERNOON...AT 15 TO 25 MPH WITH GUSTS TO OVER 30 MPH AT TIMES. WINDS WILL BE STRONGEST IN NORTHERN AND EASTERN ARKANSAS. ARZ003>007-012>016-023>025-032>034-044>047-180100- /O.CAN.KLZK.WI.Y.0002.000000T0000Z-080218T0000Z/ /O.EXB.KLZK.LW.Y.0012.000000T0000Z-080218T0100Z/ BAXTER-BOONE-CLEBURNE-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON- LONOKE-MARION-MONROE-NEWTON-PRAIRIE-PULASKI-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF- INCLUDING THE CITIES OF...ASH FLAT...AUGUSTA...BATESVILLE... BEE BRANCH...BEEBE...BRINKLEY...BULL SHOALS...CABOT... CALICO ROCK...CAVE CITY...CLARENDON...CLINTON...CONWAY... COTTON PLANT...DE VALLS BLUFF...DEER...DES ARC...DRASCO... EL PASO...ENGLAND...FAIRFIELD BAY...FLIPPIN...GASSVILLE... GEORGETOWN...GREENBRIER...GREERS FERRY...HARDY...HARRISON... HAZEN...HEBER SPRINGS...HORSESHOE BEND...HUMNOKE...JACKSONVILLE... JASPER...LEAD HILL...LESLIE...LITTLE ROCK...LONOKE... MAMMOTH SPRING...MARSHALL...MAUMELLE...MAYFLOWER...MCCRORY... MELBOURNE...MOUNTAIN HOME...MOUNTAIN VIEW...NEWPORT...NORFORK... NORTH LITTLE ROCK...OIL TROUGH...OMAHA...OXFORD... PLEASANT PLAINS...ROSE BUD...SALEM...SEARCY...SHERWOOD...SUMMIT... SWIFTON...TUCKERMAN...VILONIA...VIOLA...WESTERN GROVE... WRIGHTSVILLE...YELLVILLE 1047 AM CST SUN FEB 17 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXPANDED THE LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. GUSTY WEST WINDS ARE EXPECTED TODAY IN THE ADVISORY AREA...WITH WIND SPEEDS BETWEEN 15 AND 25 MPH AND GUSTS OVER 30 MPH AT TIMES. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ ARZ021-022-030-031-037>043-052>057-062>069-180100- /O.EXT.KLZK.LW.Y.0012.000000T0000Z-080218T0100Z/ ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN- MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-SALINE-SCOTT-YELL- INCLUDING THE CITIES OF...ALTHEIMER...AMITY...ARKADELPHIA... ARKANSAS CITY...AVILLA...BAUXITE...BEARDEN...BENTON...BISMARCK... BONNERDALE...BOONEVILLE...BRYANT...CAMDEN...CENTER RIDGE... CHIDESTER...CLARKSVILLE...DANVILLE...DARDANELLE...DE WITT... DONALDSON...DUMAS...FORDYCE...FOURCHE JUNCTION...GILLETT... GLENWOOD...GOULD...GRADY...GRAVELLY...GURDON...HAMPTON... HASKELL...HECTOR...HERMITAGE...HOT SPRINGS... HOT SPRINGS VILLAGE...HOUSTON...HUMPHREY...JESSIEVILLE... KINGSLAND...LACEY...LEOLA...MALVERN...MCGEHEE...MENA... MONTICELLO...MORO BAY...MORRILTON...MOUNT IDA...MOUNT MAGAZINE... MURFREESBORO...NORMAN...OKOLONA...OLA...OZONE...PARIS...PARON... PELSOR...PERRYVILLE...PINE BLUFF...PINE RIDGE...POYEN... PRATTSVILLE...REDFIELD...RISON...ROHWER...RUSSELLVILLE... SHERIDAN...STAR CITY...STEPHENS...STUTTGART...THORNTON... WALDRON...WARREN...WICKES...Y CITY 1047 AM CST SUN FEB 17 2008 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST THIS EVENING. GUSTY WEST WINDS ARE EXPECTED TODAY IN THE ADVISORY AREA...WITH WIND SPEEDS BETWEEN 15 TO 25 MPH AND GUSTS OVER 30 MPH AT TIMES. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ 59
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Feb 16, 11:40 PM CST, 4 hours 48 minutes earlier.
Area forecast discussion, Feb 16, 11:40 PM CST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1140 PM CST SAT FEB 16 2008 .AVIATION... HEAVY RAIN CONTINUES OVER CENTRAL AND EAST ARKANSAS WITH EMBEDDED THUNDERSTORMS AND IFR TO LIFR CONDITIONS. SOME IMPROVEMENT NOTED OVER WESTERN ARKANSAS AND THIS WILL SPREAD SLOWLY EASTWARD LATER. (38) && .PREV DISCUSSION... /ISSUED 1002 PM CST SAT FEB 16 2008/ UPDATE... SURFACE LOW OVER SOUTHWEST ARKANSAS WILL CONTINUE MOVING NORTHEAST THROUGH THE AREA TONIGHT. RAIN WILL CONTINUE TO OVERSPREAD THE REMAINDER OF THE AREA THE NEXT FEW HOURS. WHILE SOME LOCALLY HEAVY RAIN COULD OCCUR IN ISOLATED SPOTS...AMOUNTS OVER THE LAST FEW HOURS HAVE BEEN FAIRLY STEADY...AND FLASH FLOOD GUIDANCE IS STILL FAIRLY HIGH...SO I WOULDN/T EXPECT ANY WIDESPREAD PROBLEMS. ELEVATED INSTABILITY CONTINUES NEAR AND JUST BEHIND THE SURFACE BOUNDARY OVER CENTRAL ARKANSAS...WITH SCATTERED THUNDERSTORMS NOTED. HAVE REMOVED THUNDER IN AREAS MOSTLY WEST OF HOT SPRINGS/CONWAY/BATESVILLE AS THIS ELEVATED INSTABILITY CONTINUES TO MOVE AWAY FROM THE AFOREMENTIONED AREAS. HAVE ALSO MADE REVISIONS TO THE MINIMUM TEMPERATURE FORECASTS...TO BETTER ACCOUNT FOR SPEED OF COLD AIR MOVING IN BEHIND THE SURFACE SYSTEM. ALL UPDATES GONE. PREV DISCUSSION... /ISSUED 605 PM CST SAT FEB 16 2008/ AVIATION... WARM FNT WAS LOCATED OVR SRN AR ATTM. IFR/LIFR CONDS PREVAIL N OF THE BNDRY AND EXPECT THIS TO CONT MOST OF THE EVENING AS THE BNDRY WORKS VERY SLOLY NWD. IFR TO OCNL MVFR CONDS WL BE FOUND OVR SRN AR EARLY THIS EVENING BEFORE ADDITIONAL CONVECTION WORKS NEWD INTO THE AREA. HEAVY DOWNPOURS AND GUSTY WINDS WL ACCOMPANY SOME OF THE STRONGER STORMS ACRS THE SRN HALF OF AR TNGT. SFC LOW TO OUR W WL HEAD NEWD LATER TNGT AND INTO SUN. GRADIENT WL INCRS DURING THE OVERNIGHT HRS AS WINDS VEER TO THE SE AND S LATER TNGT...THEN TO THE SW AND W ON SUN BEHIND THE DEPARTING SYS. MVFR CIGS WL PREVAIL LATER SUN AS WRAPAROUND MOISTURE LINGERS OVR THE REGION. /44/ && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 39 51 29 44 / 100 60 10 10 CAMDEN AR 46 57 34 56 / 100 40 10 0 HARRISON AR 36 47 27 39 / 100 50 10 10 HOT SPRINGS AR 45 53 32 52 / 100 40 10 0 LITTLE ROCK AR 46 54 32 49 / 100 50 10 0 MONTICELLO AR 47 59 35 53 / 100 50 10 0 MOUNT IDA AR 41 51 31 52 / 100 40 10 0 MOUNTAIN HOME AR 36 48 27 39 / 100 60 10 10 NEWPORT AR 43 53 30 45 / 100 70 10 10 PINE BLUFF AR 47 57 34 49 / 100 50 10 0 RUSSELLVILLE AR 43 49 29 47 / 100 50 10 0 SEARCY AR 42 54 31 47 / 100 60 10 10 STUTTGART AR 45 56 33 49 / 100 60 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM CST SUNDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...38
Hazardous weather outlook, Feb 16, 7:45 PM CST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 745 PM CST SAT FEB 16 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 745 PM CST SAT FEB 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT LOW PRESSURE WILL TRACK FROM EASTERN OKLAHOMA INTO CENTRAL MISSOURI BY LATE TONIGHT. THE SYSTEM WILL DRAG A COLD FRONT INTO ARKANSAS TONIGHT...WITH SHOWERS AND THUNDERSTORMS REMAINING LIKELY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE SOUTHERN ONE THIRD OF ARKANSAS OVERNIGHT...MAINLY SOUTH OF A WALDRON...LITTLE ROCK TO DE WITT LINE. THE MAIN CONCERNS WILL BE STRONG TO DAMAGING WINDS AND HAIL. SEVERE WEATHER APPEARS MORE LIKELY CLOSER TO THE GULF COAST WHERE IT WILL BE WARMER AND THE ATMOSPHERE MORE UNSTABLE. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE OVERNIGHT...WITH ONE TO TWO INCHES LIKELY. SOME AREAS COULD PICK UP TWO TO THREE INCHES OF RAIN. LOCALIZED FLASH FLOODING WILL BE POSSIBLE. IN ADDITION TO HEAVY RAIN AND THE POSSIBILITY OF SEVERE WEATHER... WINDY CONDITIONS WILL DEVELOP ACROSS THE REGION TONIGHT. AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST...IT WILL RAPIDLY INTENSIFY...WITH STRONG AND GUSTY SOUTHERLY WINDS. WIND SPEEDS OF 15 TO 25 MPH WILL BE COMMON...WITH SOME GUSTS OVER 30 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE LOW WILL TRACK OFF TO THE NORTHEAST ON SUNDAY...WITH RAIN LINGERING IN NORTHERN ARKANSAS. PRECIPITATION WILL FINALLY END BY SUNDAY NIGHT...WITH CLEARING FROM THE SOUTHWEST. VERY WINDY CONDITIONS WILL BE NOTED BEHIND THE SYSTEM ON SUNDAY...WITH WINDS SHIFTING TO THE WEST. WIND SPEEDS OF 20 TO 30 MPH ARE EXPECTED...WITH GUSTS APPROACHING 40 MPH IN PLACES. BENIGN WEATHER WILL RETURN FOR EARLY NEXT WEEK UNTIL THE NEXT SYSTEM ARRIVES BY THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46/44
In the hours before
Special weather statement, Feb 17, 1:59 AM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 159 AM CST SUN FEB 17 2008 ARZ030-037-038-041-170845- LOGAN-MONTGOMERY-SCOTT-YELL- 159 AM CST SUN FEB 17 2008 ...SIGNIFICANT WEATHER ALERT FOR LOGAN...MONTGOMERY...SCOTT AND YELL COUNTIES UNTIL 245 AM CST... AT 152 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND A FEW THUNDERSTORMS IN WESTERN ARKANSAS FROM WALDRON TO MOUNT IDA...MOVING NORTHEAST AT 55 MPH. WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THIS LINE OF SHOWERS AND STORMS. 46
Special weather statement, Feb 17, 2:35 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 235 AM CST SUN FEB 17 2008 ARZ021-022-030-038-170930- JOHNSON-LOGAN-POPE-YELL- 235 AM CST SUN FEB 17 2008 ...SIGNIFICANT WEATHER ALERT FOR JOHNSON...LOGAN...POPE AND YELL COUNTIES UNTIL 330 AM CST... AT 230 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND A FEW THUNDERSTORMS FROM OZARK TO PARIS AND BLUFFTON...MOVING NORTHEAST AT 50 MPH. WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THE LINE OF SHOWERS AND STORMS. 46
Special weather statement, Feb 17, 2:41 AM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 241 AM CST SUN FEB 17 2008 ARZ039-042-043-054-170945- GARLAND-HOT SPRING-PERRY-SALINE- 241 AM CST SUN FEB 17 2008 ...SIGNIFICANT WEATHER ALERT FOR GARLAND...HOT SPRING...PERRY AND SALINE COUNTIES UNTIL 345 AM CST... AT 235 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS FROM 5 MILES WEST OF DANVILLE TO 7 MILES WEST OF HOT SPRINGS TO 5 MILES NORTHWEST OF ARKADELPHIA...MOVING NORTHEAST AT 45 MPH. WIND GUSTS BETWEEN 35 AND 45 MPH ARE EXPECTED WITH THIS LINE OF SHOWERS. 46
Special weather statement, Feb 17, 3:08 AM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 308 AM CST SUN FEB 17 2008 ARZ012-171015- NEWTON- 308 AM CST SUN FEB 17 2008 ...SIGNIFICANT WEATHER ALERT FOR NEWTON COUNTY UNTIL 415 AM CST... AT 300 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND A FEW THUNDERSTORMS FROM 6 MILES NORTH OF SAINT PAUL TO CLARKSVILLE...MOVING NORTHEAST AT 50 MPH. WIND GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THIS LINE OF SHOWERS AND STORMS. 46
Special weather statement, Feb 17, 3:33 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 333 AM CST SUN FEB 17 2008 ARZ003-004-013-171030- BOONE-MARION-SEARCY- 333 AM CST SUN FEB 17 2008 ...SIGNIFICANT WEATHER ALERT FOR BOONE...MARION AND SEARCY COUNTIES UNTIL 430 AM CST... AT 330 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND A FEW THUNDERSTORMS FROM EUREKA SPRINGS TO 7 MILES WEST OF JASPER TO 7 MILES SOUTHWEST OF LURTON...MOVING NORTHEAST AT 50 MPH. WIND GUSTS BETWEEN 35 AND 45 MPH ARE EXPECTED WITH THIS LINE OF SHOWERS AND STORMS. 46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 8:20 PM CST | River Flood Advisory | LZK | White, Woodruff | 69 min |
| Feb 16, 9:30 PM CST | River Flood Warning | LZK | White, Woodruff | 14 days |
| Feb 17, 5:50 AM CST | River Flood Warning | LZK | Yell | 49 hr |
| Feb 17, 7:23 AM CST | River Flood Advisory | LZK | Saline | 30 hr |
| Feb 17, 8:16 AM CST | River Flood Warning | LZK | Clark, Hot Spring | 26 hr |
| Feb 17, 8:16 AM CST | River Flood Warning | LZK | Calhoun, Ouachita | 5 days |
| Feb 17, 8:19 AM CST | River Flood Advisory | LZK | Clark, Nevada, Ouachita | 12 hr |
| Feb 17, 8:45 AM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 10 days |
| Feb 17, 10:17 AM CST | River Flood Warning | LZK | Saline | 21 hr |
| Feb 17, 11:19 AM CST | River Flood Advisory | LZK | Perry | 9 hr |
Nearby
Wind Advisories in Arkansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.